# SDR DLL14992003

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693980
- Condition: Cracked
- Location: C Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYDRAULIC SYS C QUANTITY GAUGE SLOWLY DECREASED BELOW ONE-HALF INDICATOR MARK.  SHUTOFF C1 PUMP AND C2 ATM AS PER POM. QTY  CONTINUED TO DECREASE TO .125 AND LOW QTY LIGHT CAME ON.  FOUND C SYS A/C PUMP LEAKING FROM CASE.  REPLACED WITH BORROWED TWA PART S/N 277295.  INSPECTED CASE DRAIN PRESSURE AND RETURN FILTERS CKS GOOD.  A/C PUMP OPS AND LEAK CKS GOOD.  RESET C1 PUMP MOTORED ENG CKS GOOD.
